# SDR CALA2022111603146

- Difficulty date: November 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 83,732 hours, 11,733 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Fwd Ife Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD IFE COOLING EICAS M & QUOT,  FORWARD COOLING SYSTEM FAN FAILURE, ACTUAL SMOKE DETECTED, IFE CARD FAILURE, OR INBOARD SHUTOFF VALVE FAILED CLOSED.& QUOT; FWD IFE COOLING STATUS MESSAGE FWD IFE COOLING CARD BITE PERFORMED IAW FIM 21-58 FT803. OK FOR OPS.
